# SDR ASAA2018032624048

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 30,297 hours, 9,040 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26100
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 7,952 hours, 2,489 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  THE LEFT AC PACK LIGHT ILLUMINATED,  CHECKED LIST WAS RUN AND LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  VERIFIED FAULT,  ACCOMPLISHED A PACK/ZONE TEMP CONTROL BITE NR 2.   NO FAULTS,  NR 1 FAULTS THIS PACK TCV (V139).   REMOVED AND REPLACED THE TEMP CONTROL VALVE V139 IAW 21-51-10-000-801, AND 21-51-10-400-801.  RESTORED AIRCRAFT TO ORIGINAL CONFIGURATION BY CONNECTING THE CONNECTORS TO TCV. PERFORMED TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002. RAN APU WITH BLEED AIR NR 1 PACK,  NO LEAKS DETECTED.
